RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 12-15, Pages 663–686 (Mi izv5830)  

Sur l'intégration de l'équation biharmonique

N. J. Muschelov


Full text: PDF file (1678 kB)

Bibliographic databases:
Language:

Citation: N. J. Muschelov, “Sur l'intégration de l'équation biharmonique”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:12-15 (1919), 663–686

Citation in format AMSBIB
\Bibitem{Mus19}
\by N.~J.~Muschelov
\paper Sur l'int\'egration de l'\'equation biharmonique
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 12-15
\pages 663--686
\mathnet{http://mi.mathnet.ru/izv5830}
\zmath{https://zbmath.org/?q=an:48.1401.03}


Linking options:
  • http://mi.mathnet.ru/eng/izv5830
  • http://mi.mathnet.ru/eng/izv/v13/i12/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:193
    Full text:94

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020